RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 1, Pages 37–40 (Mi dan37102)  

CYBERNETICS AND THE REGULATION THEORY

Generalized solutions of the method of least squares

Yu. P. Leonov

Institute of Control Sciences, Moscow

Full text: PDF file (460 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. А. Воронов
Received: 23.11.1971

Citation: Yu. P. Leonov, “Generalized solutions of the method of least squares”, Dokl. Akad. Nauk SSSR, 206:1 (1972), 37–40

Citation in format AMSBIB
\Bibitem{Leo72}
\by Yu.~P.~Leonov
\paper Generalized solutions of the method of least squares
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 1
\pages 37--40
\mathnet{http://mi.mathnet.ru/dan37102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0323139}
\zmath{https://zbmath.org/?q=an:0274.65018}


Linking options:
  • http://mi.mathnet.ru/eng/dan37102
  • http://mi.mathnet.ru/eng/dan/v206/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020